Schizophrenia.com

Clozapine today?

#1

@andypr Is it today that you start the Clozapine? I think you are a day ahead of me so not sure. Just wanted to say that I really hope it goes well for you.

2 Likes

#2

Hi. I’m just waiting for the doctors at the hospital to review a chest x-ray of mine, and then upload the results back to my psychiatrist. As soon as that happens he’ll take his prescription pen out and fax a prescription thru to my pharmacy.

I’m desperately wanting to try Clozapine to see if it works for my voices. I plan on giving it about 4 to 6 weeks to see if it will do anything.

Right now it’s 3:37AM and it’s Monday. I am unsure if anything will happen today, but perhaps tomorrow or Wednesday.

Once again, I am really desperate to try the drug to see if it can help me out with my voices. I’ve been hearing distressing voices since 2007, and it has turned my life upside down…in many ways, it’s destroyed it! Yeah, it’s pretty bad.

I will let you know how it goes when I try it. Very, very eager.

3 Likes

#3

good luck hunni xxx let me know how u get onxxx

0 Likes

#4

Good luck to you andypr, hope it works out for you

0 Likes

#5

Tomorrow is Wednesday here in New Zealand, and I hope to be starting Clozapine then. Let me just say that the process for getting ready to take Clozapine is complex. It’s not a drug that you can ask for and walk out of the office with a prescription. I needed a chest xray, ECG, blood pressure, weight check, and blood test. I started the process of wanting Clozapine about 6 weeks ago - so it has taken that long to go from zero to readiness. Ordinarily it should take less than 6 weeks but my psychiatrist turned me down at first so I got a 2nd opinion from another doctor. Waiting has been stressful and I am still stressed about the idea of it not being ready tomorrow for me.

I want to take Clozapine in a BIG way. I just want to see if it works…I have never been this desperate to take a drug ever before.

0 Likes

#6

It was the same with me. But then I had never been this desperate for a drug to be removed from my body.

0 Likes

#7

In my thoughts today. I saw in another thread that you got the prescription.

0 Likes

#8

I’m glad you’re getting to start clozapine finally! Please give it time to work. I was on 300 mg before it started working on my voices. It took 600 mg to make them go away completely. The process of titrating the dosage up took a few months. So be patient.

Blessings and best wishes,

Anthony

1 Like

#9

Thanks, that information helps. I’m worried it won’t work on my voices (I’m on 150mg/day in split dosages). I will be on a total of 300mg/day early next week.

0 Likes

#10

Hi. I’ve been on clozapine for 6 days now. I have been extremely tired the whole time, and sometimes feeling a bit weak and dizzy. No changes in my voices. I can only hope it gets better with time as what Anthony in this thread was saying.

0 Likes

#11

Don’t lose hope Andy. U have to give it time to find the right dose and it Jusy might work. Am keeping everything crossed for u. I’m going to raise my haldol next injection and c if there’s anyiimprovement. Will let u know. Alien99 is on haldol and it’s work wonders for him so i’m keeping everything crossed for myself too. Will let u know how I get on. Keep us posted. The sedation was one of the reasons I didn’t want to try clozapine. As I can’t just go to bed bcoz I have kids that need me to b awake and alert. I’m hoping I won’t have to try it…good luck to u. Xxx

0 Likes

#12

I’m sorry you have gotten no relief from your voices. I think the sedation affect can ease up. Clozapine used to put my son to sleep but doesn’t any longer. Currently taking 300 mg. I know another mother who’s son was put on it and feeling weak and dizzy was a big concern. He had to adjust taking other medications at the same time as I think it was lowering his blood pressure too much. I don’t know what to say except I really hope that it gets better.

0 Likes

#13

It’s a hell in the butt to get off it. There might be no going back. If I were you I’d take another med while your still just few days on it.

0 Likes

#14

I had rebound effects for two weeks after just a test dose of 12.5 mg. A girl with the same symptoms like me was more or less forced to take it for six weeks, reported permanent changes after that and committed suicide.

0 Likes

#15

In case you are viewing and not posting… You have been on my mind and I hope things are going ok.

1 Like

#16

@andypr, hey andy, hows the clozapine being going, you must be close to 4 weeks now, can you tell us how youre doing? You said after 6 days, you were feeling weak, dizzy and tired, well how did you progress since then…

1 Like